# SDR 99ZZZX3442

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5850P
- Make and model: Piper PA-24-250
- Aircraft serial: 24932
- System (JASC): 2740 · Stabilizer Control System
- Part: Torque Tube
- Part number: 2020302
- Condition: Corroded
- Location: Stabilator
- Part time: 3,607 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND IT WAS NECESSARY TO REMOVE THE STABILATOR TORQUE TUBE ASSY TO CORRECT ANOTHER DISCREPANCY.  THE RT AND LT STABILATORS WERE FOUND DIFFICULT TO REMOVE FROM THE TORQUE TUBE.  THE INBD FITTING (PN 21420-02) WAS UNBOLTED FROM THE STABILATORS AND LEFT ON THE TUBE WHILE THE STABILATORS WERE REMOVED.  DISCOVERED THE TORQUE TUBE HAD A LOT OF CORROSION BUILT UP ON IT.
